# SDR DALA2022060803996

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,995 hours, 29,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK INDICATION FOUND ON WINDSHIELD LOWER CENTER POST FRAME 2 LH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS SECTION I ON WINDSHIELD LOWER CENTER POST FRAME 2 LH SIDE AS PER ER/A598941(2267561)
